# SDR EIA2006244

- Difficulty date: September 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1860 RB LINE 5-37 FLOORBEAM UPPER CHORD LOWER SURFACE FOUND CORROSION.  CORROSION REMOVED AND RE-PROTECTED IAW SRM 51-10-01 AND 51-10-02.
